NiteTime Severe Cold and Flu (solution) Kroger Company - kroger nitetime adult dosage

Category

Daytime NiteTime (kit) Kroger Company kroger nitetime adult dosage


Dosage form: liquid. Ingredients: DIPHENHYDRAMINE HYDROCHLORIDE 50mg in 30mL, Kroger NiteTIme Cold & Flu Use enclosed dose cup; Keep dosage cup with product; TBSP=tablespoon; mL-milliliter; Adults and.

Drug information for Daytime NiteTime by Kroger Company. adult takes more than 4 doses in 24 hours (Nighttime) or more than 6 doses in 24 hours (Daytime) .

Active ingredients (in each 30 mL). Dextromethorphan adults & children 12 yrs & over. 30 mL every 6 hrs 12 FL OZ (354mL). Kroger NiteTime Cough image.

The maximum daily dose of this product is 4 doses (2,600 mg acetaminophen) in 24 hours (Nighttime) and 4 doses (adult: 2,600 mg acetaminophen; child: 1,300.